RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 41, Issue 5(251)  


Efimov's theorem about complete immersed surfaces of negative curvature
T. Klotz-Milnor
3
A survey of results on the solubility of boundary-value problems for second-order uniformly elliptic and parabolic quasi-linear equations having unbounded singularities
O. A. Ladyzhenskaya, N. N. Ural'tseva
59
The twistor transformation and algebraic-geometric constructions of solutions of the equations of field theory
M. M. Kapranov, Yu. I. Manin
85
The method of Poincaré normal forms in problems of integrability of equations of evolution type
N. V. Nikolenko
109
Sergei Mikhailovich Lozinskii (obituary)
A. M. Vershik, S. M. Ermakov, O. A. Ladyzhenskaya, I. P. Mysovskikh, V. A. Pliss, Kh. L. Smolitskii, D. K. Faddeev
153
Pavel Petrovich Korovkin (obituary)
S. M. Nikol'skii, Al. A. Privalov, P. L. Ul'yanov
155

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
The limit distribution of deviations in the sense of Hellinger distance of nuclear estimates of probability density
R. M. Absava
157
On a problem of L. G. Zambakhidze
S. A. Antonyan
159
On theorems of A. I. Mal'tsev concerning matrix representations of algebras
K. I. Beidar
161
On the uniqueness of the solution of a problem for non-linear parabolic equations without initial conditions
N. M. Bokalo
163
The reduction of a problem on the bifurcation of minimal surfaces to operator equations and the search for bifurcations of a catenoid, a helicoid, and the Scherk and Enneper surfaces
A. Yu. Borisovich
165
Semihomeomorphisms and homeomorphisms
G. L. Garg, D. Sivaraj
167
The rate of convergence in the central limit theorem for semimartingales in its non-classical formulation
I. G. Grame
169
On a Levi theorem for Lie algebras of characteristic $p$
A. S. Dzhumadil'daev
171
Lifting idempotents in algebraic algebras over Hensel valuation rings
N. I. Dubrovin
173
Bifurcations of a family of vector fields on the plane that touch the coordinate axes
Kh. Zholondek
175
The splitting of separatrices and the generation of isolated periodic solutions in Hamiltonian systems with one-and-a-half degrees of freedom
V. V. Kozlov
177
Preservation of shape local $n$-connectedness for fibrations
V. S. Kotanov
179
Singular vectors and discrete modules
Yu. Yu. Kochetkov
181
The existence of a Hilbert space valued process with given jumps
V. V. Lavrent'ev
183
Hopf algebras and vector symmetries
V. V. Lyubashenko
185
Weak convergence of stochastic integrals with respect to semimartingales
Kh. M. Mamatov
187
Equivariant topology of nematic liquid crystals
D. V. Millionshchikov
189
Topological classification of pairs of commuting antiholomorphic involutions of Riemann surfaces
S. M. Natanzon
191
Vectors of exponential type and differential equations in a scale of Banach spaces
Ya. V. Radyno
193
On a system of boundary-layer equations of dilatant fluids
V. N. Samokhin
195
Topological rings with involution
A. M. Slin'ko
197
On some qualitative properties of the solutions of a non-divergent semilinear second-order parabolic equation
V. V. Chistyakov
199
Stable metrics on universal algebras
M. M. Choban
201
Finite-zone analogues of $N$-multiplet solutions of the Korteweg–de Vries equation
R. A. Sharipov
203

Mathematical Events in the USSR
Adelaida Borisovna Vasil'eva (on her sixtieth birthday)
V. F. Butuzov, O. A. Oleinik, A. G. Sveshnikov, A. N. Tikhonov
205
Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics
207
II All-Union scientific school “Lie albegras and their applications in mathematics and physics” in celebration of the 75th birthday of A. I. Maltsev
Yu. A. Bahturin, A. I. Kostrikin
231
All-Union conference “Number theory and its applications”
G. P. Gogichvili, G. A. Lomadze
244
V Tiraspol' Symposium on General Topology and its Applications
P. K. Osmatesku, M. M. Choban
246

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
249
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019